# SDR DHL200080439C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FAIRING ANGLE CRACKED .5 INCH AT STA 630.  STOP DRILLED PER SRM 53-2-5.  FABRICATED DOUBLER PER SRM 53-2-5.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 53-2-5.
